# SDR 2005FA0001126

- Difficulty date: October 15, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N9180P
- Make and model: Piper PA-24-260
- Aircraft serial: 244670
- Engine: Lyc TIO540*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 2072907
- Condition: Cracked
- Location: Rudder
- Part time: 3,900 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK WAS FOUND IN THE RIB THAT ATTACHES THE RUDDER COUNTER WEIGHTS.  THIS HAS BEEN NOTICED IN THE PAST, THE FIX IS TO REPLACE RIB.  PARTS NO LONGER AVAILABLE.  NOTICED THIS ON AIRFRAMES WITH MORE THAN 4000 HOURS.  (K)
